# SDR MALA040702

- Difficulty date: October 19, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 17,879 hours, 19,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 2056
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY INSPECTION IN MSP, EMERGENCY BATTERY SUPPLY P/N 3301-51, S/N 2056 REMOVED FOR SCHEDULED CAPACITY CHECK, CAPACITY CHECK FAILED.  MAINTENANCE REPLACED BATTERY ASSEMBLY P/N 3301-31, S/N 2056 & UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 10/13/04.
